MathSciNet Relay Station
MathSciNet bibliographic data
MR2440344 42C05 (30D05 33C45)
de Jesus, M. N.; Petronilho, J. On linearly related sequences of derivatives of orthogonal polynomials. J. Math. Anal. Appl. 347 (2008), no. 2, 482–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement